# SDR AALA20011415

- Difficulty date: July 10, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- System (JASC): 2530 · Buffet/Galleys
- Part: Indicator
- Part number: MS252575
- Condition: Shorted
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ORD - FLT 42 - AFTER TAKEOFF, FIRST CLASS GALLEY POWER ON INDICATOR LIGHT SHORTED CAUSING SMOKE IN GALLEY.  CIRCUIT BREAKER PULLED AND POWER TO GALLEY SECURED FOR DURATION OF FLIGHT.  REPLACED FIRST CLASS GALLEY POWER ON INDICATOR LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
